Hyland teething tablets causing seizures? !

I saw someone post in facebook they cause seizures and brain damage. I have been giving Elise those since she was 7 months! Anyone knows more info on this? ?

00
    10/01/14
    Comment deleted
    10/01/14
    Thanks, I will stop the tablets after hearing this. I also bought Hylands tablets for colds I guess I will not use either just in case.
    0
      10/01/14
      Probably gave the kid too many. Seizures are a cause of too much belladonna (which is the active ingredient in teething tablets).
      1
        10/01/14
        4Katie
        Belladonna can cause seizures if too much is given. The potential problem with products like Hylands teething tablets is that they are not regulated by the FDA, therefore not controlled to check the amount of belladonna in the tablets. The company claims that their product is safe and that they monitor and regulate their product to ensure that it is safe. You have to decide if you trust that the company is doing a good enough job and regulating the ingredient well enough. Belladonna can be poisonous so make sure when using it to always follow the instructions.
        1